RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 3, Pages 117–122 (Mi mz4707)  

Whitney maps for spaces of embedding hypersurfaces

T. N. Radul

M. V. Lomonosov Moscow State University

Abstract: The existence of Whitney maps is proved, and it is also shown that if $X$ is a metrizable continuum, the Whitney map will be a trivial fibering with its own Hilbert cube.

Full text: PDF file (1197 kB)

English version:
Mathematical Notes, 1992, 52:3, 960–964

Bibliographic databases:

UDC: 515.12
Received: 02.08.1990

Citation: T. N. Radul, “Whitney maps for spaces of embedding hypersurfaces”, Mat. Zametki, 52:3 (1992), 117–122; Math. Notes, 52:3 (1992), 960–964

Citation in format AMSBIB
\Bibitem{Rad92}
\by T.~N.~Radul
\paper Whitney maps for spaces of embedding hypersurfaces
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 3
\pages 117--122
\mathnet{http://mi.mathnet.ru/mz4707}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1194135}
\zmath{https://zbmath.org/?q=an:0795.54016}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 3
\pages 960--964
\crossref{https://doi.org/10.1007/BF01209617}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500013}


Linking options:
  • http://mi.mathnet.ru/eng/mz4707
  • http://mi.mathnet.ru/eng/mz/v52/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020